Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Permanence and convergence
in multi-species competition systems with delay


Authors: Jianhong Wu and Xiao-Qiang Zhao
Journal: Proc. Amer. Math. Soc. 126 (1998), 1709-1714
MSC (1991): Primary 34K15, 58F25, 92D25
MathSciNet review: 1458271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The permanence and global attractivity of positive equilibria are obtained for some multi-species Kolmogorov competition models with delay by embedding the system into a larger cooperative system with delay and then appealing to the theory of monotone dynamical systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34K15, 58F25, 92D25

Retrieve articles in all journals with MSC (1991): 34K15, 58F25, 92D25


Additional Information

Jianhong Wu
Affiliation: Department of Mathematics and Statistics, York University, North York, Canada M3J 1P3
Email: wujh@mathstat.yorku.ca

Xiao-Qiang Zhao
Affiliation: Department of Mathematics and Statistics, York University, North York, Canada M3J 1P3
Address at time of publication: Department of Mathematics, Arizona State University, Tempe, Arizona 85287
Email: xzhao@math.la.asu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04522-5
PII: S 0002-9939(98)04522-5
Keywords: Delayed competition systems, monotone semiflow, global attractivity
Received by editor(s): November 15, 1996
Additional Notes: The first author’s research was supported in part by NSERC and by the Alexander von Humboldt Foundation.
The second author is on leave from the Institute of Applied Mathematics, Academia Sinica, Beijing 100080, China. Research supported in part by the NSF of China.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society